# SDR UHLA2013051400208

- Difficulty date: May 14, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 23,329 hours, 14,446 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY SPLIT JOINTS.  R & R SPLIT JOINT BRACKETS AND TRIM AT TOP SECTION.
